Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

how long does the nuva ring take to get out of your system?

iv been having some horrible probs and i think its due to the nuva ring so im going to stop it for a while and see if they clear up.

Answer Question
 
ashleywilkerson

Asked by ashleywilkerson at 10:13 AM on Oct. 12, 2010 in Health

Level 9 (355 Credits)
Answers (4)
  • Same as any hormonal BC. It can take from a month to a year.
    I used it and I lost my sex drive.
    Jademom07

    Answer by Jademom07 at 10:16 AM on Oct. 12, 2010

  • thats one of my issues but the main one its i get migraines 2-3 times a day almost every day but never had migraines before. iv been on it for 5 months up untill now i loved it.
    ashleywilkerson

    Comment by ashleywilkerson (original poster) at 10:21 AM on Oct. 12, 2010

  • I noticed that my drive came back in a month. I would use a back up and get off of it. Migranes are one of the side effects of the ring.
    Jademom07

    Answer by Jademom07 at 10:42 AM on Oct. 12, 2010

  • well if thats so then im finding something else i can not function with a migraine!
    ashleywilkerson

    Comment by ashleywilkerson (original poster) at 12:05 PM on Oct. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
is it normal?

Next question overall (Pregnancy)
Lots of pain last night -39 weeks

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN